logo AFST

Dépendance continue par rapport aux paramètres dans la bifurcation de Hopf-Takens de codimension 3
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 12 (1991) no. 3, pp. 295-327.
@article{AFST_1991_5_12_3_295_0,
     author = {Larbi Annabi, Mohamed},
     title = {D\'ependance continue par rapport aux param\`etres dans la bifurcation de {Hopf-Takens} de codimension 3},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {295--327},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 12},
     number = {3},
     year = {1991},
     doi = {10.5802/afst.728},
     zbl = {0810.58025},
     mrnumber = {1189443},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.728/}
}
Mohamed Larbi Annabi. Dépendance continue par rapport aux paramètres dans la bifurcation de Hopf-Takens de codimension 3. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 12 (1991) no. 3, pp. 295-327. doi : 10.5802/afst.728. https://afst.centre-mersenne.org/articles/10.5802/afst.728/

[NPT] Newhouse (S.), Palis (N.) and Takens (F.) .- Bifurcations and stability of families of diffeomorphisms, Publ. Math. I.H.E.S., 57, pp. 5-72. | Numdam | Zbl 0518.58031

[PR] Palis (N.) and Roussarie (R.) .- Topological invariants as number of translation, Lec. Notes in Math., 1125 (1984) pp. 64-86. | Zbl 0575.58026

[R] Roussarie (R.) .- Weak and continuous equivalences for families on line diffeomorphisms, In M.I. Camacho, M.J. Pacifico & F. Takens. Dynamical Systems and bifurcation theory. Pitman Research Notes in Mathemathics Series 160 (1987) pp. 377-385. | Zbl 0641.58037

[T] Takens (F.) .- Unfoldings of certain Singularities of vectorfields, Generalised Hopf bifurcations J. Diff. Eq. 14 (1973) pp. 476-493. | Zbl 0273.35009

[Y] Yoccoz (J. Ch.) .- Centralisateurs et conjuguaison différentiable des difféomorphismes du cercle, Thèse, Université d'Orsay (1985).